# SDR CA961024007

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Screwjacks
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH LH MAIN LANDING GEAR WOULD NOT EXTEND WHEN GEAR SELECTED DOWN. APPROACH WAS ABORTED AND ATC CONFIRMED LH MAIN LANDING GEAR DOOR WAS CLOSED AND GEAR NOT VISIBLE. LH GEAR MANUALLY LOWERED AND LANDING CARRIED OUT. SCREWJACK CONTAMINATED WITH MOISTURE AND GRIME. TEST FLIGHT AND RETURNED TO SERVICE.
